# SDR CA140811006

- Difficulty date: August 1, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 20,286 hours
- Engine: Lyc TIO540A2B
- System (JASC): 3210 · Main Landing Gear
- Part: Torque Link
- Part number: 4025700
- Condition: Broken
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) TOP REAR ATTACH POINT ON TORQUE LINK BROKE ON LANDING.
